# SDR CA190305011

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 9,381 hours
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Worn
- Location: Engine
- Part time: 160 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A GROUND RPM CHECK IT WAS NOTICED THAT WE WERE UNABLE TO MAKE STATIC RPM ON THE AIRCRAFT WITH MINIMUM REQUIREMENT BEING 2300 WE COULD ONLY MAKE 2250. AFTER TRYING SEVERAL THINGS WITH NO IMPROVEMENT IT WAS DECIDED TO PULL ONE CYLINDER TO INVESTIGATE. UPON REMOVAL IT WAS FOUND THAT THE CAM LOBES WERE WORN BEYOND LIMITS ON THE CAMSHAFT. THE ENGINE WAS THEN REMOVED AND SENT BACK TO THE OVERHAUL SHOP FOR REPAIR.
